# SDR DALA2024100209626

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 93,527 hours, 16,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 WHILE WORKING SVC FOUND OVERWING EMERGENCY OVERHEAD LIGHT BROKEN. CORRECTIVE ACTION: R/R EMERGENCY LIGHT ASSY PER B767 AMM 33-51 OPC NORMAL A/C OK FOR SVC. (5975426)
